# SDR USAA2014063000043

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 14,963 hours, 10,267 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015183403
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUTS LOOSE ON BOTH LT & RT ENGS IN BOTH INBD & OTBD POSITIONS.  RE-TORQUED THE PYLON LOWER LINK OTBD FITTING SHEAR PIN LOCKNUTS FOR BOTH LT & RT ENGS IN BOTH INBD & OTBD POSITIONS & APPLIED THE APPROPRIATE SAFETIES.
